# SDR ASOA06095

- Difficulty date: January 15, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Condition: Burned Out
- Location: Emergency Light
- Component: Emergency Light, Bruce
- Component part number: BR9279013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, NUMEROUS BULBS WERE FOUND INOPERATIVE IN BOTH LOWER EMERGENCY ROW EXIT SIGNS.  MAINTENANCE REMOVED AND REPLACED THE NECESSARY LAMPS IN BOTH OF THE LOWER EMERGENCY ROW EXIT SIGNS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
